# SDR ASAA2019071230035

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 46,366 hours, 13,854 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100027
- Part serial: ASA7LH
- Condition: Failed
- Location: Cockpit
- Part time: 64,678 hours, 24,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT ACTIVATED RIGHT AFTER LIFTOFF, RAN QRH OVERHEAT WENT OUT. OUTER TRIM ON AFT OF WINDOW IS PEELING BACK. GROUNDED - YES. REMOVED WINDOW CODE H15 REPLACEMENT WINDOW CODE H16. MOVED WINDOW TAP TO POSITION ONE OF TB5016. REF WDM 30-41-12. ASA7 INSP. INSTALLED L-2 WINDOW REF. AMM 56-12-11-400-801. PERFORMED L-2 WINDOW ADJUSTMENT REF. AMM 56-12-11-820-801. CLOSED AND REMOVED 6EA C/B'S. PERFORMED L-2 WINDOW OPS. CHECK, GOOD REF. AMM 56-12-11-710-803. PERFORMED L-2 WINDOW HEAT SYSTEM OPS TEST, GOOD REF AMM 30-41-00-710-801. PERFORMED CABIN PRESSURE LEAK TEST, GOOD REF AMM 05-51-90-790-801.
